# SDR SWAA2023100600388

- Difficulty date: September 13, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 51,081 hours, 29,796 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD SHIELD HAS CORROSION AT BS 767+11; RBL 24; WL 158<[01] THIS STRUCTURAL ITEM DO NOT HAVE ENTRIES FOR ALLOWABLE DAMAGE WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02 PARA 9.;[02] VERIFIED CORRECTIVE ACTION 1.;[03] REMOVED AND INSTALLED NEW FWD SHIELD AFT CARGO BAY  AT BS 767+11; RBL 24; WL 158;[04] VERIFIED CORRECTIVE ACTION COMPLETE.
